# SDR USAA040673

- Difficulty date: September 29, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Part time: 63,825 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE CORRODED .5 INCH BY .5 INCH, STATION 1320 ABOVE STRINGERS 27R AND 26R.  FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 51-40-00.  (M)
